# SDR AALA202403158048

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 43,889 hours, 18,188 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: NOTREPORTED
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE ODOR FUME EVENT SUSPECT RECIRC FILTERS. FOUND RECIRC FILTERS VERY DIRTY. REPLACED LEFT (AALA202403158048) AND RIGHT (AALA202403157263) HAND RECIRC FILTERS. PER AMM 21-25-01.
